Convolution, subordination and characterization problems in noncommutative

Wiktor Ejsmont , Uwe Franz , Kamil Szpojankowski

Abstract

Characterization problems in free probability are studied here. Using subordination of free additive and free multiplicative convolutions we generalize some known characterizations in free probability to random variables with unbounded support. Using this technique we also prove a new characterization of distributions of free random variables. A similar technique is used to study Laha-Lukacs regressions for monotonically independent random variables
Author Wiktor Ejsmont (MISaF / IZM / KMiC)
Wiktor Ejsmont,,
- Katedra Matematyki i Cybernetyki
, Uwe Franz
Uwe Franz,,
-
, Kamil Szpojankowski
Kamil Szpojankowski,,
-
Journal seriesIndiana University Mathematics Journal, ISSN 0022-2518, (A 30 pkt)
Issue year2017
Vol66
No1
Pages237-257
Publication size in sheets1
DOIDOI:10.1512/iumj.2017.66.5971
URL https://www.iumj.indiana.edu/IUMJ/ISSUE/2017/1
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 30.0, 02-02-2019, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 02-02-2019, ArticleFromJournal
Publication indicators WoS Impact Factor: 2017 = 1.022 (2) - 2017=1.04 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back